# SDR FDEA201402210382

- Difficulty date: February 21, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FXSRM5300071
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E & E, BS 231.25, BL0, FRAME UPPER FLANGE PUNCTURED.  CHECKED LIMITS ON PUNCTURE & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101 NOTE A.  CUT OUT DAMAGE L = 4.2, W=3.7.  INSTALLED REPAIR CHANNELS 2 EACH PN FX-SRM53-0-07-2 IAW SRM 53-00-07 FIG 201, REPAIR 3, PAGE 201-203 & IAW DWG 141N1204.
